# SDR C2XA10RI136

- Difficulty date: November 13, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 19,297 hours, 14,680 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Shunt
- Part number: 8300600
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2586 - EWR - FLIGHT CREW REPORTED STRONG ELECTRICAL SMELL IN AIRCRAFT ON TAXI IN.  IT WAS FOUND THAT THE BURNING SMELL WAS COMING FROM APU.  EWR MX REMOVES AND REPLACED APU SHUNT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPPROVED TO RETURN TO SERVICE.
